# SDR 7C7A2022122000040

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 48,825 hours, 56,461 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF ANC THE CHECK FIRE DTC LIGHT ON THE MASTER WARNING PANEL BECAME INOPERATIVE.   THE CREW ATTEMPTED TO FIX THE PROBLEM WITH PROCEDURES ADVISED DURING A DISCUSSION WITH MAINTENANCE.   THE PROBLEM PERSISTED AND THE ITEM MAY NOT BE DEFERRED SO THE FLIGHT IS RETURNING TO ANC.
